# SDR C2XA05SD018

- Difficulty date: March 31, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 6,978 hours, 5,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - LT AND RT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT ASSY.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 4 AND NR 4 CHARGER.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.  BATTERY P/N 2013-BR,  CHARGER P/N 11-0049,  EMERGENCY LIGHT ASSY P/N 30-2510-3.
